# SDR AUS20030769

- Difficulty date: July 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Part number: AN92440
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) SHUTTLE VALVE ELBOW FITTING JAM NUT VIBRATED LOOSE. LOSS OF FLUID.
